# SDR DALA2024080507756

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 37,380 hours, 4,768 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:202. CORRECTIVE ACTION: RE ATTACHED MASK AND PANEL IAW A330 AMM 35-21-43 OK FOR SERVICE. (0479952)
